On a class of L<sup>1</sup>-stable nonlinear cell-average multiresolution schemes

Journal ar
Journal of Computational and Applied Mathematics
  • Volumen: 234
  • Número: 4
  • Fecha: 15 June 2010
  • Páginas: 1129-1139
  • ISSN: 03770427
  • Source Type: Journal
  • DOI: 10.1016/
  • Document Type: Article
This paper is devoted to the analysis of a general family of nonlinear cell-average multiresolution schemes. The L1-stability of this multiresolution transform is analyzed. Some examples are presented. © 2009 Elsevier B.V. All rights reserved.

Author keywords

    Indexed keywords

      Funding details